Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 110, NWS Little Rock, AR

May 24, 2011Hot Spring County, Arkansas

NWS Little Rock, AR issued this flash flood warning at May 24, 2011, 8:28 AM CDT for Hot Spring County, Arkansas. It was in force for 71 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2011, 8:28 AM CDT (13:28 UTC)
Expired
May 24, 2011, 9:39 AM CDT
In force
71 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

County Hot Spring County, AR

The radar

The Little Rock radar (KLZK), 81 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 1.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1518 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
1.3
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WGUS54 KLZK 241328
FFWLZK
ARC059-241630-
/O.NEW.KLZK.FF.W.0110.110524T1328Z-110524T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
828 AM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 1130 AM CDT

* AT 815 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS           
  WERE CONTINUING TO MONITOR RELEASES FROM REMMEL DAM...DUE TO THE   
  HEAVY RAINFALL THAT FELL ACROSS THE AREA THE PAST SEVERAL DAYS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS
  ALONG THE OUACHITA RIVER NEAR OAK GROVE...MIDWAY...FRIENDSHIP
  AND JONES MILL.

THIS IS A ROUTINE HIGH WATER EVENT WHICH WILL RESULT IN LOWLAND 
FLOODING ALONG THE OUACHITA RIVER IN HOT SPRING COUNTY. THE FLOW 
RATE FROM REMMEL DAM IS EXPECTED TO GO JUST ABOVE 30 THOUSAND 
CUBIC FEET PER SECOND WITHIN THE HOUR. INITIAL IMPACTS FROM REMMEL DAM 
RELEASES WILL REACH THE BRIDGE ON INTERSTATE 30 NEAR MALVERN WITHIN 1 
TO 2 HOURS...WITH MAXIMUM IMPACTS OCCURRING WITHIN THE NEXT 2 TO 3 HOURS. 
INITIAL IMPACTS WILL REACH DONALDSON WITHIN THE NEXT 3 TO 6 HOURS...WITH 
THE MAXIMUM IMPACTS OCCURRING WITHIN THE NEXT 6 TO 8 HOURS. IMPACTS WILL 
REACH FRIENDSHIP IN ABOUT 10 TO 12 HOURS. LIVESTOCK AND PROPERTY SHOULD 
BE MOVED OUT OF THE FLOODPLAIN. FLOODED ROADWAYS SHOULD BE AVOIDED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3422 9301 3433 9294 3439 9285 3441 9287
      3443 9290 3444 9289 3444 9285 3436 9281
      3423 9290 3418 9293

$$

61
1 follow-up statement
631 
WGUS74 KLZK 241439
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
939 AM CDT TUE MAY 24 2011

ARC059-241449-
/O.CAN.KLZK.FF.W.0110.000000T0000Z-110524T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOT SPRING AR-
939 AM CDT TUE MAY 24 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL HOT SPRING
COUNTY IS CANCELLED...

* AT 930 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  CONTINUING TO MONITOR RELEASES FROM REMMEL DAM. THE CURRENT 
  FLOW RATE FROM REMMEL DAM IS 28100 CUBIC FEET PER SECOND. AT THIS
  TIME NO ADDITIONAL RELEASES ARE EXPECTED TO PUSH THE FLOW RATE
  ABOVE 30 THOUSAND CUBIC FEET PER SECOND. 

LAT...LON 3422 9301 3433 9294 3439 9285 3441 9287
      3443 9290 3444 9289 3444 9285 3436 9281
      3423 9290 3418 9293

$$

61

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 24, 6:59 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, May 24, 6:59 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
659 AM CDT TUE MAY 24 2011

.AVIATION...
SHOWERS HAVE DISSIPATED OVER MUCH OF THE AREA THIS MORNING. A FEW
SHOWERS ARE STILL WEAKENING IN NORTHWEST SECTIONS. THE FRONT
REMAINS STALLED IN KANSAS AND MISSOURI. UNSTABLE AIR CONTINUES
OVER ARKANSAS. HOWEVER...THE NEXT SHORT WAVE DOES NOT ARRIVE UNTIL
LATE THIS EVENING. BEST CHANCES OF SHOWERS AND THUNDERSTORMS WILL
BE LATE IN THE PERIOD AND MVFR TO VFR CONDITIONS ARE ANTICIPATED.

&&

.PREV DISCUSSION... /ISSUED 336 AM CDT TUE MAY 24 2011/

SHORT TERM...TODAY THROUGH FRIDAY
STORM COMPLEX CONTINUES TO PROPAGATE SOUTHEASTWARD ALONG A MESOSCALE
BOUNDARY INTO THE EASTERN PORTION OF THE FORECAST AREA EARLY THIS
MORNING. THUNDERSTORM COVERAGE HAS DIMINISHED IN INTENSITY AS
OUTFLOW IS GETTING AHEAD OF THE MAIN SYSTEM. EXPECT THIS TREND TO
CONTINUE INTO THE EARLY MORNING HOURS...WITH THE SYSTEM DIMINISHING
TOWARD DAWN.

FOR MUCH OF THE DAY...THE AREA SHOULD SEE A BIT OF A LULL...WITH
ONLY ISOLATED OR WIDELY SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE
IN THE WARM SECTOR OF THE SYSTEM THAT CONTINUES TO BE STALLED TO THE
WEST OF ARKANSAS. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP
LATE THIS AFTERNOON OVER OKLAHOMA...AND WILL SPREAD INTO ARKANSAS
TONIGHT. SEVERE STORMS ARE POSSIBLE YET AGAIN. THE MOST LIKELY AREA
TO SEE SEVERE STORMS WOULD TEND TO BE NORTH OF ARKADELPHIA TO
CLARENDON...AND BETWEEN 00Z AND 09Z.

ONCE THAT ROUND DIMINISHES...THERE SHOULD BE A BRIEF BREAK IN THE
MORNING WEDNESDAY. BY THE AFTERNOON...AN UPPER LOW IS EXPECTED TO
DROP DOWN TOWARD SOUTHERN MISSOURI...WHICH WILL GIVE THE STALLED
SYSTEM TO THE WEST SOME MOMENTUM. SHOWERS AND THUNDERSTORMS WILL
DEVELOP ALONG AND AHEAD OF THE FRONT DURING THE AFTERNOON AND MOVE
ACROSS THE FORECAST AREA WEDNESDAY NIGHT AND EARLY THURSDAY MORNING.

SEVERE STORMS WILL AGAIN BE POSSIBLE...WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY CONCERN. TORNADOES ARE ALSO POSSIBLE...ESPECIALLY
IN AREAS EAST OF ARKADELPHIA TO MOUNTAIN HOME.

THE FRONT IS EXPECTED TO CLEAR THE REGION SOME TIME LATE WEDNESDAY
NIGHT OR EARLY THURSDAY MORNING. HOWEVER...THERE WILL BE SOME
LINGERING SHOWERS AND THUNDERSTORMS BEHIND IT AS THE UPPER LOW
PASSES ACROSS SOUTHERN MISSOURI. PRECIPITATION WILL DIMINISH ON
THURSDAY EVENING AS THE LOW PUSHES INTO THE OHIO VALLEY AND SURFACE
HIGH PRESSURE MOVES IN BEHIND IT.

THE UPPER LOW IS EXPECTED TO RAPIDLY HEAD NORTHEAST ON FRIDAY...THUS
NORTHWEST FLOW ALOFT WILL BE BRIEF...WHICH WILL PRECLUDE A
SIGNIFICANT COOLDOWN IN TEMPERATURES. THE FLOW WILL FLATTEN OUT...WITH
ANOTHER SYSTEM APPROACHING THE REGION FROM THE NORTHWEST. THIS WILL
BRING RAIN CHANCES BACK INTO THE FORECAST...MAINLY ACROSS THE WEST
AND NORTHWEST BY LATE IN THE DAY FRIDAY.

DUE TO THE AMOUNT OF MOISTURE PRESENT IN THE ATMOSPHERE...HEAVY
RAINFALL WILL REMAIN A CONCERN WITH ANY STRONGER STORM CELLS THAT
DEVELOP OVER THE NEXT FEW DAYS. THOUGH AVERAGE RAINFALL WILL BE
LESS...THERE COULD BE LOCALIZED AREAS OF ONE TO THREE INCHES OF
RAIN...PARTICULARLY ACROSS THE NORTHERN HALF OF THE AREA. WITH THE
AFOREMENTIONED AREA RECEIVING HEAVY RAINFALL IN THE LAST FEW DAYS
ALREADY...IT WILL NOT TAKE MUCH ADDITIONAL RAIN TO CAUSE ANY
FLOODING PROBLEMS. SO...WE WILL ALLOW THE WATCH TO CONTINUE THROUGH
WEDNESDAY MORNING.

PRESSURE GRADIENT WILL REMAIN ELEVATED OVER THE NEXT FEW DAYS...
PARTICULARLY DURING THE DAYTIME HOURS. SUSTAINED WINDS WILL BE BELOW
LAKE WIND ADVISORY CRITERIA TODAY...BUT WILL MENTION SOME GUSTS TO
25 MPH IN THE FORECAST. TOMORROW WILL LIKELY BE A DIFFERENT STORY AS
THE FRONT APPROACHES...WITH 15 TO 25 MPH WINDS COMMON...AND SOME
GUSTS APPROACHING 35 MPH.

AS HAS BEEN THE CASE THE LAST FEW DAYS...TEMPERATURES WILL BE DEPENDENT
ON CLOUD COVER AND RAINFALL...SO APPROACH THE NUMBERS WITH CAUTION.

LONG TERM...FRIDAY NIGHT THROUGH MONDAY
AN UPPER LOW PRESSURE SYSTEM WILL BE IN THE UPPER MIDWEST TO BEGIN
THE PERIOD WITH ZONAL FLOW OVER ARKANSAS. THIS UPPER LOW QUICKLY
MOVES TO THE EASTERN GREAT LAKES BY SUNDAY AND AN UPPER RIDGE BUILDS
OVER THE SOUTHEAST U.S. SOUTHWEST FLOW RETURNS TO ARKANSAS. THE
UPPER RIDGE EXPANDS OVER THE EASTERN U.S. MONDAY AND TUESDAY.

MODELS ARE IN GOOD AGREEMENT IN THE LONG TERM. A WEAK SHORT WAVE
MOVES THROUGH ARKANSAS SATURDAY WITH LITTLE MOISTURE TO WORK WITH.
WILL INCLUDE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE
AREA FOR SATURDAY. HOWEVER...FROM SATURDAY NIGHT THROUGH THE END OF
THE PERIOD TUESDAY...HIGH PRESSURE BUILDS OVER THE AREA...INCREASING
SUBSIDENCE. THIS WILL RESULT IN A WARMING TREND. SUMMERLIKE
TEMPERATURES WILL BE COMMON WITH HIGHS IN THE 80S AND 90S.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     83  68  80  61 /  30  50  50  60
CAMDEN AR         93  72  88  64 /  20  40  50  60
HARRISON AR       81  66  80  57 /  30  60  40  50
HOT SPRINGS AR    88  72  85  65 /  30  40  50  50
LITTLE ROCK   AR  88  70  86  65 /  30  40  50  60
MONTICELLO AR     92  71  89  68 /  20  40  50  70
MOUNT IDA AR      84  72  82  61 /  30  40  40  40
MOUNTAIN HOME AR  81  67  79  57 /  30  60  50  50
NEWPORT AR        85  69  82  63 /  30  40  50  60
PINE BLUFF AR     88  71  89  67 /  30  40  50  60
RUSSELLVILLE AR   85  69  83  62 /  40  50  40  50
SEARCY AR         84  68  83  64 /  30  40  50  60
STUTTGART AR      88  70  88  66 /  30  40  50  60
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BAXTER-BOONE-
CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD-JACKSON-
JOHNSON-LOGAN-MARION-NEWTON-PERRY-POPE-SCOTT-SEARCY-SHARP-STONE-
VAN BUREN-WHITE-WOODRUFF-YELL.

&&

AVIATION...51
Hazardous weather outlook, May 24, 5:00 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT TUE MAY 24 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT TUE MAY 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS AGAIN A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND
TONIGHT ACROSS MOST OF ARKANSAS. A MODERATE RISK AREA INCLUDES A
PORTION OF WESTERN ARKANSAS.

AN UPPER LOW PRESSURE SYSTEM WILL MOVE INTO THE PLAINS TODAY AND
THIS WILL BRING ABOUT MORE WIDESPREAD THUNDERSTORMS. STRONG
THUNDERSTORMS WILL BE POSSIBLE ACROSS MAINLY CENTRAL AND NORTHERN
ARKANSAS THIS AFTERNOON AND TONIGHT. THESE STORMS WILL BE CAPABLE OF
PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. A FEW STRONG TORNADOES
ARE ALSO EXPECTED.

IN ADDITION...ANY THUNDERSTORM THAT DEVELOPS COULD PRODUCE LOCALLY
HEAVY RAINFALL. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH
WEDNESDAY MORNING FOR THE NORTHERN HALF OF ARKANSAS.

RIVER FLOODING CONTINUES ACROSS EASTERN ARKANSAS. WHILE MOST RIVERS
HAVE CRESTED...SOME ARE RISING AGAIN...AND THE WATER WILL BE VERY
SLOW TO RECEDE. A FEW ROADS IN EASTERN SECTIONS OF THE STATE REMAIN
CLOSED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE STORMS WILL BE POSSIBLE ONCE AGAIN ON WEDNESDAY ACROSS MUCH
OF ARKANSAS. THIS IS DUE TO A STALLED FRONT TO THE NORTH AND WEST OF
ARKANSAS. STORM SYSTEMS FROM THE SOUTHWEST WILL INTERACT WITH THE
FRONT. A MODERATE RISK OF SEVERE THUNDERSTORMS IS OVER THE EASTERN
HALF OF THE STATE...WITH A SLIGHT RISK OVER THE REST OF THE STATE.
WIDESPREAD SEVERE WEATHER IS EXPECTED WEDNESDAY AND WEDNESDAY NIGHT.

ONE TO THREE INCH RAINFALL AMOUNTS ARE POSSIBLE IN THE NORTHERN AND
CENTRAL COUNTIES NEAREST THE FRONT. THIS COULD LEAD TO RISES ON AREA
RIVERS...BUT NOT TO THE LEVELS REACHED EARLIER THIS MONTH. A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR NORTHERN ARKANSAS THROUGH
WEDNESDAY MORNING.

IT APPEARS THE FRONT WILL FINALLY GAIN SOME MOMENTUM AND MOVE TO THE
SOUTHEAST WEDNESDAY NIGHT. ANOTHER ROUND OF SEVERE WEATHER AND HEAVY
RAIN IS POSSIBLE ALONG THE FRONT INTO EARLY THURSDAY MORNING. IT
APPEARS FRIDAY AND MOST OF THE UPCOMING HOLIDAY WEEKEND WILL BE DRY
AND WARM AS HIGH PRESSURE SETTLES OVER THE AREA.

RIVER FLOODING WILL REMAIN AN ISSUE ACROSS EASTERN ARKANSAS FOR THE
NEXT SEVERAL DAYS.

STAY TUNED TO LATER FORECASTS. INDIVIDUALS ARE ENCOURAGED TO MONITOR
NATIONAL WEATHER SERVICE FORECASTS FOR THE LATEST ON RIVER LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED LATE THIS AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Special weather statement, May 24, 2:46 AM CDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
246 AM CDT TUE MAY 24 2011

ARZ056-057-063-064-240830-
ARKANSAS AR-CLEVELAND AR-JEFFERSON AR-LINCOLN AR-
246 AM CDT TUE MAY 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARKANSAS...JEFFERSON...
NORTHERN LINCOLN AND NORTHEASTERN CLEVELAND COUNTIES UNTIL 330 AM
CDT...

AT 246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF
HAYWOOD TO 3 MILES EAST OF WARBRITTON TO GRIDER FIELD TO 4 MILES
SOUTHEAST OF SORRELLS...AND MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  PINE BLUFF...         WOODVILLE...          WHITEFIELD...
  WARBRITTON...         WABBASEKA...          RICHARDSON...
  NEBO...               MADDING...
  LITTLE BAYOU METO PARK...                   LINWOOD...
  LANGFORD...           LAKE PINE BLUFF...    GRADY...
  GOULD...              ENGLISH LAKE...       DOUGLAS...
  COTTONDALE...         BAYOU METO STATE GAME AREA...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 39 AND 46.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3396 9154 3405 9210 3436 9205 3450 9128
TIME...MOT...LOC 0746Z 271DEG 33KT 3438 9186 3429 9196
          3417 9192 3411 9202

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 9:57 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Montgomery, Pope, Scott, Yell63 min
May 23, 10:08 PM CDTRiver Flood AdvisoryLZKWhite36 hr
May 23, 10:52 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Johnson, Logan, Perry, Pope and 3 more38 min
May 23, 11:05 PM CDTSevere Thunderstorm WarningLZKPolk, Scott40 min
May 23, 11:31 PM CDTSpecial Weather StatementLZKConway, Faulkner, Perry, Pope, Saline, Van Buren44 min
May 23, 11:34 PM CDTFlash Flood WarningLZKGarland, Montgomery, Polk, Scott, Yell3 hr
May 23, 11:45 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery, Perry, Saline45 min
May 23, 11:48 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Lonoke, Perry, Pope and 4 more42 min
May 24, 12:28 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Grant, Hot Spring, Lonoke and 3 more47 min
May 24, 2:46 AM CDTSpecial Weather StatementLZKJefferson44 min
May 24, 8:37 AM CDTRiver Flood AdvisoryLZKFranklin, Johnson, Logan36 hr
May 24, 8:37 AM CDTRiver Flood AdvisoryLZKConway, Perry36 hr
May 24, 8:39 AM CDTRiver Flood WarningLZKYell36 hr
May 24, 11:51 AM CDTFlash Flood WarningLZKBaxter, Marion6 hr
May 24, 4:21 PM CDTRiver Flood WarningLZKPerry47 hr

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.